# SDR GTIA20130730407

- Difficulty date: July 30, 2013
- Submitted: August 2, 2013
- Operation: Air carrier
- Aircraft: N514NK
- Make and model: Airbus A319-132
- Aircraft serial: 2679
- Aircraft time: 28,497 hours, 13,694 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Part number: 14C15R215460100
- Condition: Dislodged
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

O2 MASKS FELL DOWN FROM 18B.   RESTOWED O2 MASK IAW AMM 35-21-43-550-801-A PERFORMED OPS TEST OF MANUAL MASK RELEASE IAW AMM 35-23-00-710-001-A.
